# SDR 5SW2020010800000

- Difficulty date: November 15, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N787SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8714
- Engine: Lyc IO360L2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Sticking
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE S/N L-19263-51E WAS FOUND WITH A STICKING EXHAUST EXHAUST VALVE AT 385.3 HOURS TOTAL TIME.  LYCOMING SB388C WAS PERFORMED, ALL THE GUIDES WERE REAMED WITHIN BALANCE.  THIS ENGINE INCORPORATES NI-RESIST VALVE GUIDES AND THE TIME TO FAILURE IS CONSIDERED BY THIS AGENCY TO BE PREMATURE.
